MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS INSERT SZ 7-8 15MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GII PS INSERT SZ 7-8 15MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420850
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tka procedure, surgeon implanted expired implant on (b)(6) 2019.No delay.No backup device available.No impact or issue to patient have been reported so far.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.It is the user¿s responsibility to verify the sterility date before use.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records for the listed batch did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GII PS INSERT SZ 7-8 15MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8559558
Report Number1020279-2019-01688
Device Sequence Number16667116
Product Code JWH
UDI-Device Identifier03596010209740
UDI-Public03596010209740
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2019
Device Catalogue Number71420850
Device Lot Number09CM21380
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date04/28/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1